Xyzal dosage recommendations

Common Questions and Answers about Xyzal dosage recommendations

xyzal

Avatar n tn I've been on Xyzal tablets for 5 years. was given these tablets because I suffered from itchy and runny nose. when I do not take the tablet for more than a day i experience itchiness all over my body especially on the arms and legs. please can you advise whether this is a withdrawal symptom?
Avatar f tn But the past few days, some hives have started to come back. I have been taking benadryl along with the xyzal as needed. I was wondering if I could take 2 xyzal a day instead o 1. The only other medication that I am on is ortho cyclin birth control. Would I be okay if I took a 5 mg of xyzal early in the morning and then another in the late afternoon? Thanks in advance!
Avatar f tn I have been dealing with hives since 2000. All i have to do is be in the sun and i break out. I have tried Zyrtec, Allegra, Singular and now i'm on Xyzal. The Xyzal i only tried one time and woke up the next morning feeling like i was drunk and hit by a train. It left a horrible taste in my mouth. I am so sick of these hives. I'm getting married in August and have a terrible farmers tan and i am asking for any advice on what to do.
Avatar n tn s a higher dosage than what my body is used too other then that i have no other problems with it...
Avatar n tn The doctor told me to stop using it immediately after he heard that my body got some allergic reaction toward the drug. The doctor gave me XYZAL-sample medicine- for itching. He gave me four pills and plus a Cholestorel medicine called NIASPAN. He said if itching goes away after four days of using the XYZAL, then I will try Niaspin and see how my body will react. Now, after using XYZAL for two days, my body is still itching, there is no diffrence yet. I got two more pills of XYZAL.
Avatar n tn i dont feel comfortable answering your question. this is a substance abuse forum...we dont give out medical advice or dosage recommendations.
Avatar f tn Hello! I was just diagnosed with Lyme disease, though I know I've had it for four years. Looking for a LLMD in Colorado and would deeply appreciate suggestions. Also have questions about treatment. Doxy seems to be the go to antibiotic from what I've read, but will it be effective when lyme has had 4 years to develop in my body? And what dosage would I need? Some people say 200mg/day, but I've seen others say you need 400mg. Thanks in advance!
Avatar f tn I finally figured it out its was only happening the nightd he would have the xyzal....The xyzal made the outside of his lobes and his ears feel like they were on fire!!!
479244 tn?1271563659 t figure out is why there are no dosage recommendations or references to the 1/2 stops on the redipen. There are 5 stops but the literature never suggests using the stop between say .4 and .5 ml for someone who might be right on the cusp of the weight recommendations. My Dr. prescribed .4 ml for me even though I was technically 4 lbs over the cutoff point. (169 lbs - 120mcg redipen) But rather than recommend that I use the stop in between .4 and .
Avatar f tn I commented on your other thread, which can be accesses via the following link: http://www.medhelp.org/posts/Thyroid-Disorders/Thyroid-medication/show/2164513 Here are my comments: "I'm not a doctor and I'm not allowed to tell you what dosage you should be on. What are the exact levels of Free T3 and Free T4? Just because they are "in range" doesn't mean they are right for you. Your elevated TSH and symptoms indicate that you need an increase in medication.
Avatar f tn ENT said eustachian tube dysfunction due to allergies (tested positive for various inhalent allergies) and said to use Xyzal and Flonase. Xyzal made me too sleepy so stopped, and Flonase has done nothing. ENT said it would take Flonase a month to clear up the ETD. The constant ear popping wouldn't bother me if it weren't accompanied by the lightheadedness and brain fog, which sometimes by the end of the day turns into a very bad headache and then disappears.
Avatar n tn I took XYZal for 4 days for my Fall allergies. Once I stopped, I developed this maddening itching all over!!!! I went to my dermatologist who prescribed hydroxyzine capsules. The meds help somewhat....but also make me tired so I can only take at night!!! I have been suffering for FIVE weeks. Any idea when I can expect this reaction to end?? Or at least some tips on method of relief? PLEASE!!
Avatar n tn discharge with a dough like texture but no smell. I am taking xyzal but my appetite has slowly decreased every day. Now i am to the point that I dont want to eat at all. If I do eat all I want to eat is nuts. Also have been trying to get pregnant for 1 1/2 years after miscarriage.
Avatar f tn for 7 months i was on 40 - 50 mg of ultralan DAILY (it seemed to work better than Prednisone), 2 atarax tablets, 3-4 Xyzal (or zyrtec) daily. if i even tried to lessen the dose then my lips, tongue, eyes and throat would swell. the hives lessened but never fully went away. my weight ballooned and i was in a constant stupor and NOT HAPPY. oh noooo. eventually i started bi-weekly sessions of acupuncture which really really helped and finally i was off the medication.
Avatar n tn Over 5 weeks ago, I took XYZal for 4 days to help with Fall allergies. Shortly after I stopped taking XYZ-al, I started itching all over my body. I went to my dermatologist. she narrowed it down to the allergy medication. Has anyone experienced this reaction? It has been 5 miserable weeks....I am on hydroxyzine pills which make me sleepy so I can only take at night to relieve itching/pinching. I have used multiple lotions. I called manufacturer who really were no help.
Avatar m tn ve tried em all, Loratadine, Claritin, XYZal, Benedryl, Zyrtec, etc..... I see an allergist on the 28th, but was wondering if anyone has ever experienced tingling/shaking due to allergy/sneezing.
Avatar m tn My doctor has perscribed 200mg taken 3 times per day - and has indicated that this is a strong enough dosage for me. My question still remains, is a dosage of 200mg taken 2 times per day effective? I have a strong adversion to taking meds of any kind. I get dizzy, light headed, tired, cranky and can taste metal in my mouth.
Avatar f tn I have been allergy tested and take a shot a week because I was allergic to everything. I take xyzal, singular, and Concerta daily. None of these were started when fever appeared. I have recently developed a cough and a catch in my breathing when I try to speak. My vision is increasingly becoming more blurry, so bad that my son is complaining about it. TB skin test negative. Multiple UA's negative. ANY SUGGESTIONS?
Avatar n tn No one can figure out what it is. I have taken everything from Benadryl, Xyzal, Zrytec, Singulair, Claritin, and Hydroxyzine. Nothing has worked. They have done blood work for lupus and many other blood tests. All came back negative. They have started taking me off one drug at a time, now I am only on Xyzal, Singulair and 2 Hydroxyzine HCL 25 daily. Does anyone have any suggestions on what I could do or suggest what my doctor may need to test for. The only known allergy I have is fish.
Avatar n tn Hi Everyone, has anyone had their p450 2D6 checked for Tamoxifen metabolism?? I am an intermediate metabolizer and can't find any info on how our dosage is changed. Would appreciate any thoughts on this.
Avatar m tn I am definitely improved since increasing from 60 to 90 mg Armour 10 days ago, but not sufficiently. What are your recommendations in terms of the equivalent dosage on nature thyroid, whether I should split the dosage in order to do better in the evening. I have a hard time getting going most mornings, and a hard time in the evening. Do you recommend I try increasing my dosage, and by how much and how soon? I'm also inconsistent in the time I take the thyroid daily.
Avatar m tn I heard the effectivesnees of accutane is increased with a twice daily dosage. True? I will be taking 40mg a day, once a day. Would it be better to take 20 mg twice a day? Also, is it ok to take glucosamine for my joints while on accutane? Lastly, should I be getting a monthly blood test? Or any other precautionary measures?
1211508 tn?1343079605 First and foremost, never change your dosage without consulting a doctor... that is the only person who really knows what is best for you. That being said, I have been on Klonopin for about a year now, and recently went from .05 mg to .10mg (twice a day). This helped me, and a bit of a higher dosage may benefit you as well. See your doctor about it.
Avatar f tn I have tried 2 different antihistamines separately, with 2 days in between. The first xyzal, this worked fantastic in reducing the redness in my face/neck, but then I began getting a rash on my elbows and knees. This seemed like an allergic reaction so I stopped. Went back to benadryl, the rashes on my elbows and knees went away but my face got inflamed. So 2 days later I tried 180mg Allegra, and the same thing happened! My face/neck calmed down but the rashes on my elbows knees came.
Avatar f tn after a month her TSH was normal but FT4 high, so our doctor advised us to reduce her dosage to 12.5 mcg. she is 4 months old now, recent blood test done shows - TSH - 26.11 (normal 0.25- 5.0 ) Ft4 - 13.87 (normal 9.0-20) total t4 - 110.88 ( 60-120) our doctor told us continue with the 12.